MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number DFL19-BL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Concussion (2192)
Date of Event 06/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transport chair by an end user, who stated that as she attempted to sit in the chair, she "was holding onto the arm rests [and].When she sat down the chair tipped over backwards and hit the back of her head on the pavement." the end user reported that she sustained a concussion and sought medical treatment, including medication for headaches and nausea.The end user confirmed that there was no defect detected with her unit.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key17399024
Report Number2438477-2023-00105
Device Sequence Number12245065
Product Code IOR
UDI-Device Identifier00822383137377
UDI-Public822383137377
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
Report Date (Section F) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDFL19-BL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2023
Event Location Other
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA07/26/2023